# SDR 372PA0055

- Difficulty date: September 9, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT BS 947 HAS CORROSION AROUND NUT PLATE HOLES FROM LBL 46 TO RBL 46.  REPLACED T-CAP PER SRM 53-00-51 AND SRM 53-60-51.
